Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Having painful and reddish boil on thigh. What medicine can I use? - Online Doctor Chats

Date : 22-Aug-2013
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
User:hello Doctor !!
Doctor:Dr XXXXXXX here
Doctor:How can I help you?
User:I am having 2 boils on my thighs...Painful and Reddish
User:Skin is very hard...and it pains. There are two ...close to each other
User:What medicine can I Im Travelling tomorrow?
Doctor:Since when are you having these boils?
Doctor:Can you describe its size?
User:3-4 days...since they were like ordinary neglected...Just used Dettol
User:1/2 inch to one inch dia....
Doctor:Is there any pus pointing from it?
Doctor:Where are you planning to travel?
User:yes...I just put belladona plaster on one....and pus formed...but pain is still there..
User:moreover if infection can recur again
User:tomorrow morning..
Doctor:Where are you travelling to?
User:Chandigarh...from Delhi...
Doctor:The boils you have most probably may be due to infected hair follicle.
Doctor:Folliculitis as we call is a simple infection and usually does not cause serious complications.
Doctor:Unless you have diabetes, or you manipulate it.
User:Yes I thought so also....but is there any medicine which I can its painful..:)
User:No diabetes...
Doctor:Applying dettol or any other irritant products, covering it with beladone plaster, trying to pinch it out, etc., are means of introducing infection
Doctor:these complicate such simple conditions.
User:true doctor....what I should do now...
Doctor:You will need to carefully remove the plaster. If needed visit your local doctor and remove it.
Doctor:you can apply a thin layer of neosporin ointment on it.
User:Plaster is removed already....
Doctor:If pain and redness is intense, you need incision to drain the contents out.
Doctor:I would suggest you to try neosporin ointment and if pain is very severe, visit your doctor in the evening for specific procedures.
Doctor:Have you followed?
User:yes doctor...any medicine for I keep getting these boils round legs and hips...
User:Is it also linked to anything to avoid eating
Doctor:Diabetes check is necessary.
Doctor:Diet does not have any preventive role here.
Doctor:If diabetes is excluded, some doctor prefer to use prophylactic antibiotics for 3-6 months.
User:Ok Doctor....should I consult a specialist?
Doctor:Dermatologist is preferred.
User:Ok Doctor
User:Thanks Doctor
Doctor:Thanks for consulting me.
Doctor:Bye for now.
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor